# SDR ASAA0310471

- Difficulty date: May 15, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE ANTENNA PANEL AT FUSELAGE STATION 585, BUTTOCK LINE 0 CORRODED.  REPAIRED SKIN PER EA.  (M)
